# SDR UALA2011040701680

- Difficulty date: April 7, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 59,493 hours, 8,625 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 256
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C PACK FLOW CONTROL VALVE RIGHT STATUS MESSAGE WITH PACKS ON.  REPLACED LOWER FCV IAW MM. GROUND CHECKED NORMAL.
